Volume 18, issue 5 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Ends of Schreier graphs of hyperbolic groups

Audrey Vonseel

Algebraic & Geometric Topology 18 (2018) 3089–3118
Bibliography
1 S I Adyan, Algorithmic unsolvability of problems of recognition of certain properties of groups, Dokl. Akad. Nauk SSSR 103 (1955) 533 MR0081851
2 J M Alonso, T Brady, D Cooper, V Ferlini, M Lustig, M Mihalik, M Shapiro, H Short, Notes on word hyperbolic groups, from: "Group theory from a geometrical viewpoint" (editors É Ghys, A Haefliger, A Verjovsky), World Sci. (1991) 3 MR1170363
3 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
4 A Borel, Les bouts des espaces homogènes de groupes de Lie, Ann. of Math. 58 (1953) 443 MR0057263
5 B H Bowditch, Connectedness properties of limit sets, Trans. Amer. Math. Soc. 351 (1999) 3673 MR1624089
6 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
7 D J Collins, A simple presentation of a group with unsolvable word problem, Illinois J. Math. 30 (1986) 230 MR840121
8 M Coornaert, Sur le domaine de discontinuité pour les groupes d’isométries d’un espace métrique hyperbolique, Rend. Sem. Fac. Sci. Univ. Cagliari 59 (1989) 185 MR1098889
9 M Coornaert, T Delzant, A Papadopoulos, Géométrie et théorie des groupes : les groupes hyperboliques de Gromov, 1441, Springer (1990) MR1075994
10 T Delzant, Sous-groupes distingués et quotients des groupes hyperboliques, Duke Math. J. 83 (1996) 661 MR1390660
11 R Foord, Automaticity and growth in certain classes of groups and monoids, PhD thesis, University of Warwick (2000)
12 H Freudenthal, Über die Enden topologischer Räume und Gruppen, Math. Z. 33 (1931) 692 MR1545233
13 H Freudenthal, Über die Enden diskreter Räume und Gruppen, Comment. Math. Helv. 17 (1945) 1 MR0012214
14 V Gerasimov, Detecting connectedness of the boundary of a hyperbolic group, preprint (1999)
15 É Ghys, P de la Harpe, Le bord d’un espace hyperbolique, from: "Sur les groupes hyperboliques d’après Mikhael Gromov" (editors É Ghys, P de la Harpe), Progr. Math. 83, Birkhäuser (1990) 117 MR1086655
16 M Gromov, Hyperbolic groups, from: "Essays in group theory" (editor S M Gersten), Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
17 A Hatcher, Algebraic topology, Cambridge Univ. Press (2002) MR1867354
18 H Hopf, Enden offener Räume und unendliche diskontinuierliche Gruppen, Comment. Math. Helv. 16 (1944) 81 MR0010267
19 C H Houghton, Ends of locally compact groups and their coset spaces, J. Austral. Math. Soc. 17 (1974) 274 MR0357679
20 I Kapovich, The geometry of relative Cayley graphs for subgroups of hyperbolic groups, preprint (2002) arXiv:math/0201045
21 I Kapovich, N Benakli, Boundaries of hyperbolic groups, from: "Combinatorial and geometric group theory" (editors S Cleary, R Gilman, A G Myasnikov, V Shpilrain), Contemp. Math. 296, Amer. Math. Soc. (2002) 39 MR1921706
22 I Kapovich, R Weidmann, Freely indecomposable groups acting on hyperbolic spaces, Internat. J. Algebra Comput. 14 (2004) 115 MR2058318
23 R C Lyndon, P E Schupp, Combinatorial group theory, 89, Springer (1977) MR0577064
24 C F Miller III, Decision problems for groups—survey and reflections, from: "Algorithms and classification in combinatorial group theory" (editor G Baumslag), Math. Sci. Res. Inst. Publ. 23, Springer (1992) 1 MR1230627
25 J Milnor, A note on curvature and fundamental group, J. Differential Geometry 2 (1968) 1 MR0232311
26 M O Rabin, Recursive unsolvability of group theoretic problems, Ann. of Math. 67 (1958) 172 MR0110743
27 E Rips, Subgroups of small cancellation groups, Bull. London Math. Soc. 14 (1982) 45 MR642423
28 P Scott, Ends of pairs of groups, J. Pure Appl. Algebra 11 (1977) 179 MR487104
29 P Scott, T Wall, Topological methods in group theory, from: "Homological group theory" (editor C T C Wall), London Math. Soc. Lecture Note Ser. 36, Cambridge Univ. Press (1979) 137 MR564422
30 J Stallings, Group theory and three-dimensional manifolds, 4, Yale Univ. Press (1971) MR0415622
31 G A Swarup, On the cut point conjecture, Electron. Res. Announc. Amer. Math. Soc. 2 (1996) 98 MR1412948
32 A S Švarc, A volume invariant of coverings, Dokl. Akad. Nauk SSSR 105 (1955) 32 MR0075634